# SDR CALA2024111701171

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 23,366 hours, 3,515 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010914H01
- Part serial: 578626D25V
- Condition: Faulted
- Location: Zone 900
- Part time: 23,342 hours, 3,511 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED BURNING SMELL AFT GALLEY WITH GALLEY HEATERS ON. ITEM TO BE TROUBLESHOT USING CONDITIONAL INSPECTION REF 05-51-99 PERFORMED VISUAL INSPECTION OF AFT GALLEY HEATERS.  VISUAL INSPECTION NORMAL. ALSO PERFORMED OPS AND SYSTEM TEST OF GALLEY HEATERS.  ALL TEST PASSED. NO BURNING SMELL NOTED. TROUBLESHOT USING CONDITIONAL INSPECTION 05-51-99.  PER ED ARRIAGA TOMC REPLACE HEATER. UNLOCKED. REMOVED AND REPLACED BOTH LH AND RH AFT GALLEY HEATER PER AMM DMC-B787-A-21-45-30-02A-520A-A. PERFORMED OPS CHECK. OPS CHECK GOOD.
